| Model Number |
SC-2318-50 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing inadequate pain relief.It was noted that patients left lead was causing to have motor stim or possibly intrathecal.The patient underwent a spinal cord stimulator lead repositioning procedure and was doing well postoperatively.
Additional Manufacturer Narrative
Block d2b: pro code: qrb.Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads; upn: m365sc2318500; model: sc-2318-50; serial: (b)(6); batch: 5004030; udi: (b)(4).